NWHSU logo Seminar Calendar SITE MAP
HELP
<< Feb. 2017 >>
Mon Tue Wed Thu Fri Sat Sun
    1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28          

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

 

Feb. 2-4, 2017

Chiropractic Homecoming and Winter Gathering

Thurs., 8am – 5:30pm, Fri., 8am – 6pm, Sat., 9am-3:30pm

22.5 Hours (includes 4 nutrition, 3 X-ray, 1 professional boundary, 2 acupuncture, and 2 animal chiropractic)

Join your friends, colleagues and fellow alumnus for a motivating weekend filled with quality education and camaraderie.  Why You Should Attend This Year:

  • Great value – get 20 + hours for one low price!
  • All seminars are on campus
  • Special Guest Speaker! Ethan Zohn, Survivor Africa Winner and global health spokesperson
  • CE approval in most states
  • Vendor Area (Over 100 companies with products and services you want)
  • Homecoming Celebration Featuring Alumni Reunion Years (included)
    • New party location – Sheraton Bloomington Hotel – closer to the University!
    • Interactive photo booth
    • Live music
    • Networking opportunities
  • Chiropractic Assistant Program ($75)
  • Free Notes Online ($35 for a printed copy)
  • Catered breakfasts, lunches, breaks and your ticket to the celebration - included

Early Bird Discount: $235 NWHSU Alumni, $245 Non-Alumni, $120 Retired, $75 CA’s (Friday only), and free for First Year Graduates. Visit www.nwhealth.edu/homecoming to register!

 

Cardiometabolic Advanced Practice Module

Shilpa Saxena, MD, Yousef Elyaman, MD, Mimi Guarneri, MD, FACC, Michael Stone, MD, MS, Cheryl Montgomery, Austin, TX

17.5 hours, Thurs, 7:30 a.m. – 6 p.m., Fri, 8 a.m. – 6 p.m., Sat, 8 a.m. – Noon

$1800 Physician/$1550 Non-Physician

To register visit www.functionalmedicine.org

 

Feb. 4-5, 2017

Optimizing Musculoskeletal Health

Robert Silverman, DC, Saddle Brook, NJ

12 hours, Sat., 8 a.m. -5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$175 plus $75 for CE hours

To register visit www.erchonia.com

Feb. 5-7, 2017

Immune Advanced Practice Module

Dan Lukaczer, ND, Robert Rountree, MD, Hellen Messier, MD, PhD, Kara Fitzgerald, ND, Robert Luby, MD, Tom Sult, MD,

17 hours, Sun, 8 a.m. – 6 p.m., Mon, 8 a.m. – 6 p.m., Tues, 8 a.m. – Noon

$1800 Physician/$1550 Non-Physician

To register visit www.functionalmedicine.org

Feb. 9, 2017

Without a Doubt Series #5 of 10: Immune and Cardio Diagnosis and Support

Gregory W. Peterson, DC, DACBI, Southtown Office Park, 8120 Penn Ave, Bloomington, MN

5 hours, Thurs, 1pm-6pm

$39. To register call Metabolic Management 800-373-1373

 

Feb. 11-12, 2017

Take Aim at Chronic Pain – Conquering America’s Health Epidemic

Jerome Rerucha, DC, Thousand Oaks, CA

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$49 plus $75 for CE hours

To register visit www.erchonia.com

Practical Applications for Orthopedic Conditions

Dan Dock, DC, Houston, TX

16 hours, Sat. 7:30 a.m. – 6 p.m., Sun, 7:30 a.m. – 1:30 p.m.

$99. To register visit www.dandockdc.com

Feb. 17-19, 2017

Banff Ski Seminar

Charles Heroux, DC , Banff, Alberta, Canada

Join us in beautiful Banff for the 21st year!  You can shop and ski all day and join us on Friday and Saturday evening for the seminar.  Then we’ll treat you to breakfast on Sunday and the rest of the seminar.  Our focus is on practical nutrition.

12 hours, Fri, 5 p.m. – 9 p.m. (followed by a reception), Sat., 5 p.m. – 9 p.m., Sun, 8 a.m. – Noon (breakfast before class), $249 USD

Feb. 18, 2017

Sports Massage

Joanie Holst, NCTMB

7.5 hours, Sat., 8 a.m. - 4:30 p.m.

$201.80

Feb. 18-19, 2017

Chiropractic Neurology Diplomate #17 of 20: Neurological Rehab 1
Fred Clary, DC
17 hours (includes 1 X-ray, 1 PB), Sat, 8 a.m. - 8 p.m., Sun, 8 a.m. - 2 p.m.

$375

 

New! Mastering Applied Kinesiology – Muscle Testing and Critical Concepts #1 of 4: External and Internal Imbalances

Robert Rakowski, DC, DACBN, CCN, DIBAK

15 hours, Sat., 8 a.m. – 6 p.m., Sun, 8 a.m. – 1:45 p.m.

Full Program Discounts:
  Practioners $900 (save $300)

  CA/Staff/First Year: $450 (save $150)

NWHSU Students can receive a $450 full program scholarship - call us at 952-885-5446 to inquire (you must commit to full program to qualify).

Healthy Aging!

Dan Murphy, DC, Madison, WI

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$174 plus $75 for CE hours

To register visit www.erchonia.com


Classical Clinical Acupuncture:  200-hour Certificate #12 of 14: Gynecological Conditions

Bonnie Walker, DC, DiplAc, LAc, Greensboro, NC

14 hours, Sat, 11 a.m. – 6 p.m., Sun, 8 a.m. – 3 p.m.

$400. To register visit www.wellspringseminars.com

Feb. 25, 2017

New! Fundamentals of Current Personal Injury Documentation

Scott Tauber, DC

6 hours, Sat., 9 a.m. - 4 p.m.

$99. To register call 888-924-7479 or www.aipip.com

Feb. 25-26, 2017

Certified Chiropractic Extremity Practitioner #6 of 7: Advanced Principles of the Extremity Rehabilitation

Michael Krasnov, DC, CCSP, CCEP

12 hours, Sat, 8 a.m. – 6 p.m., Sun, 8 a.m. – 2 p.m.

$375

Chiropractic Acupuncture Certificate #6 of 7

Peter Lichtenstein, DC, LAc.

15 hours, Sat., 9 a.m. – 6 p.m., Sun, 8 a.m. – 4 p.m.

$299


BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.